# SDR CALA2009062300328

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 33,978 hours, 10,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL IS CRACKED AT LBL 46 BETWEEN STA 328 AND STA 344. REMOVED INTERCOSTAL, INSTALLED NEW INTERCOSTAL. REF- SRM 51-40-02.
